RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 5, Pages 674–686 (Mi de10844)  

This article is cited in 5 scientific papers (total in 5 papers)

Partial Differential Equations

On the First and Second Boundary Value Problems for Elliptic Systems on the Plane

A. P. Soldatov

Novgorod State University after Yaroslav the Wise

Full text: PDF file (1697 kB)

English version:
Differential Equations, 2003, 39:5, 712–725

Bibliographic databases:

UDC: 517.956.226
Received: 12.10.2001

Citation: A. P. Soldatov, “On the First and Second Boundary Value Problems for Elliptic Systems on the Plane”, Differ. Uravn., 39:5 (2003), 674–686; Differ. Equ., 39:5 (2003), 712–725

Citation in format AMSBIB
\Bibitem{Sol03}
\by A.~P.~Soldatov
\paper On the First and Second Boundary Value Problems for Elliptic Systems on the Plane
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 5
\pages 674--686
\mathnet{http://mi.mathnet.ru/de10844}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2131707}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 5
\pages 712--725
\crossref{https://doi.org/10.1023/A:1026102322259}


Linking options:
  • http://mi.mathnet.ru/eng/de10844
  • http://mi.mathnet.ru/eng/de/v39/i5/p674

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. P. Soldatov, “Second-order elliptic systems in the half-plane”, Izv. Math., 70:6 (2006), 1233–1264  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. O. V. Alekseeva, D. V. Kornienko, “O spektre dvukh kvaziellipticheskikh sistem”, Trudy shestoi Vserossiiskoi nauchnoi konferentsii s mezhdunarodnym uchastiem (1–4 iyunya 2009 g.). Chast 3, Differentsialnye uravneniya i kraevye zadachi, Matem. modelirovanie i kraev. zadachi, SamGTU, Samara, 2009, 15–18  mathnet
    3. A. Soldatov, “The Neumann problem for elliptic systems on a plane”, Journal of Mathematical Sciences, 202:6 (2014), 897–910  mathnet  crossref
    4. A. P. Soldatov, “Generalized potentials of double layer in plane theory of elasticity”, Eurasian Math. J., 5:2 (2014), 78–125  mathnet
    5. D. V. Kornienko, “Spektralnye kharakteristiki nelokalnoi zadachi dlya dvukh lineinykh sistem differentsialnykh uravnenii v chastnykh proizvodnykh”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 21:3 (2017), 423–436  mathnet  crossref  zmath  elib
  • Number of views:
    This page:62
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019